# SDR USAA2009051891224

- Difficulty date: May 19, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Aircraft time: 50,690 hours, 35,234 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65C807351
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - NR 03C10853029/003 - LEVEL 2 EXFOLIATION CORROSION ON CREASE BEAM INNER CHORD Z ANGLE BETWEEN BS947 TO BS991, S17R.  REPLACED CREASE BEAM INNER CHORD Z ANGLE BETWEEN BS947 TO BS991, S17R IAW B737 SRM 51-10-02.
